MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM; IMPLANT INSERTER/EXTRACTOR

4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM; IMPLANT INSERTER/EXTRACTOR
Model Number ASTS-000003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to the manufacturer for investigation and the tip break was confirmed.The production records were reviewed, no manufacturing deviations were identified that could have contributed to this incidentt.The exact cause of this event could not be established.The incident was reported to have occurred in australia.
 
Event or Problem Description
It was reported to the manufacturer that tip of an inserter broke during surgery and was left in a cage inside the patient.No injury to patient was reported.An additional forty-five to sixty minutes was added to the surgery time.Surgery was completed successfully.

Brand Name
4WEB ANTERIOR SPINE TRUSS SYSTEM
Common Device Name
IMPLANT INSERTER/EXTRACTOR
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key21721371
Report Number3009189869-2025-00009
Device Sequence Number3728895
Product Code MAX
UDI-Device Identifier00812998038497
UDI-Public(01)00812998038497(10)B6196
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASTS-000003
Device Catalogue NumberASTS-000003
Device Lot NumberB6196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown